Has anyone ever had problems with Terbutaline?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

javajo47
New Member


Date Joined Dec 2008
Total Posts : 5
   Posted 1/22/2009 8:19 AM (GMT -7)   
Hi all,

At the end of December my dr. started me on Terbutaline in addition to my Symbicort to help me breath well when I exercise. Good news...I can go on my treadmill. YEAH!!!! Bad news...I can't sleep anymore. The dang medication keeps me awake for hours on end and I'm exhausted. Has anyone else had this problem? If so I'd be curious to see how you dealt with it. On one hand I don't want to go off because I feel it allows me to be active but I can't stand being tired.

Thanks for any and all suggestions,
javajo

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9622
   Posted 1/23/2009 9:55 AM (GMT -7)   
Sorry i don't know anything about Terbutaline..but sounds like you should go back
to your doctor, maybe get a reduced dose of the Terbutaline or possible a sleep med to help your sleeping...
sometimes doctors try us out on medications that are way to high of a doseage for us, kinda sounds like
what migh have happened to give you this side effect, anyways write down this question and make sure to ask your Doctor...
Good luck and keep us posted..
soft hugz...
**********************************************
* Asthma, Allergies, Osteoarthritis, Spinal Stenosis, Degenative Disc, Fibromyalgia, Gerd, Enlarged Pituitary Gland
******** "We could never learn to be brave and patient if there were only joy in the world" from Helen Keller *********

********>^..^<********>^..^<********>^..^<********


javajo47
New Member


Date Joined Dec 2008
Total Posts : 5
   Posted 1/23/2009 12:51 PM (GMT -7)   
Thanks for the suggestion Chartreux! That's exactly what I did. I called the dr's office yesterday and actually they told me to go completely off the med. It probably was a good idea for me so long as I can continue to exercise. I've only recently been diagnosed with adult onset asthma so I believe my meds will need to be tweaked here and there until I get just the right 'recipe' so to speak :)

I appreciate the good idea! So far I was able to go on my treadmill without the Terbutaline in my system today so that's a good thing! It's wonderful to have this forum and take advantage of people like you to share their wisdom and good advise. Thanks again!!!

Javajo

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9622
   Posted 1/24/2009 11:19 AM (GMT -7)   
Do a google search on Terbutaline and see what the doseage you had was and then maybe ask your doctor for a lower doseage of this medicine
(if they make one). Since you had some good results and bring up the sleeplessness(sp) it caused, it might be a situation where you
will have to weigh the pro and cons very very carefully!
For me as example: I have something for which there are only three medications out there, one cause an allergic rash, the other two didn't work very good
and caused worse problems so I used a medicated steroid cream for the rash every other night, no much else I can do, so I suffer with a rash and
will be on this med for the rest of my life too, but ya get used to it....
Take care keep us posted as to what you and your doctor decided.
Soft Hugz...
**********************************************
* Asthma, Allergies, Osteoarthritis, Spinal Stenosis, Degenative Disc, Fibromyalgia, Gerd, Enlarged Pituitary Gland
******** "We could never learn to be brave and patient if there were only joy in the world" from Helen Keller *********

********>^..^<********>^..^<********>^..^<********

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 4:56 PM (GMT -7)
There are a total of 2,735,026 posts in 301,267 threads.
View Active Threads


Who's Online
This forum has 151368 registered members. Please welcome our newest member, Martinese.
384 Guest(s), 15 Registered Member(s) are currently online.  Details
chrisp1, shliv, project, Wytrbt, ArtAngel, mpost, LG13, ChickNorris, panicgirly, ChickenArise, Mustard Seed, gilly2, Tall Allen, Mister Mike, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer